VOL. 48 · NO. 2 | 1996
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 48 (2), (1996)
No abstract available
Articles
Atsushi Murase, Takashi Sugano
Tohoku Math. J. (2) 48 (2), 165-202, (1996) DOI: 10.2748/tmj/1178225376
KEYWORDS: 11F70, 11F55, 22E50, 22E55
No abstract available
Jin-Gen Yang
Tohoku Math. J. (2) 48 (2), 203-227, (1996) DOI: 10.2748/tmj/1178225377
KEYWORDS: 14H20, 14C22, 14H45
No abstract available
Katsunori Sato
Tohoku Math. J. (2) 48 (2), 229-246, (1996) DOI: 10.2748/tmj/1178225378
KEYWORDS: 53A10
No abstract available
Ivo Klemes
Tohoku Math. J. (2) 48 (2), 247-258, (1996) DOI: 10.2748/tmj/1178225379
KEYWORDS: 28D05
No abstract available
Guoen Hu, Shanzhen Lu
Tohoku Math. J. (2) 48 (2), 259-266, (1996) DOI: 10.2748/tmj/1178225380
KEYWORDS: 42B15
No abstract available
Ikuko Miyamoto
Tohoku Math. J. (2) 48 (2), 267-292, (1996) DOI: 10.2748/tmj/1178225381
KEYWORDS: 31B20
No abstract available
Koji Fujiwara
Tohoku Math. J. (2) 48 (2), 293-302, (1996) DOI: 10.2748/tmj/1178225382
KEYWORDS: 58G99, 05C50
No abstract available
Giandomenico Boffi, Michela Varagnolo
Tohoku Math. J. (2) 48 (2), 303-316, (1996) DOI: 10.2748/tmj/1178225383
KEYWORDS: 16W30, 20G05
No abstract available
Back Matter
Tohoku Math. J. (2) 48 (2), (1996)
No abstract available
Back to Top